American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Ihyeok Seo. Unique continuation for fractional Schr\"odinger operators in three and higher dimensions. Proc. Amer. Math. Soc. 143 (2015) 1661-1664.
Abstract, references, and article information   
View Article: PDF

[2] Tu Nguyen and Jenn-Nan Wang. Quantitative uniqueness estimate for the Maxwell system with Lipschitz anisotropic media. Proc. Amer. Math. Soc. 140 (2012) 595-605. MR 2846328.
Abstract, references, and article information   
View Article: PDF

[3] Sébastien de Valeriola and Laurent Moonens. Removable sets for the flux of continuous vector fields. Proc. Amer. Math. Soc. 138 (2010) 655-661. MR 2557182.
Abstract, references, and article information   
View Article: PDF

[4] Mark L. Agranovsky and E. K. Narayanan. Isotopic families of contact manifolds for elliptic PDE. Proc. Amer. Math. Soc. 134 (2006) 2117-2123. MR 2215782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. Escauriaza. Unique continuation for the system of elasticity in the plane. Proc. Amer. Math. Soc. 134 (2006) 2015-2018. MR 2215770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jin Cheng, Ching-Lung Lin and Gen Nakamura. Unique continuation along curves and hypersurfaces for second order anisotropic hyperbolic systems with real analytic coefficients. Proc. Amer. Math. Soc. 133 (2005) 2359-2367. MR 2138878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paolo Albano and Daniel Tataru. Unique continuation for second-order parabolic operators at the initial time. Proc. Amer. Math. Soc. 132 (2004) 1077-1085. MR 2045423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hua-Huai Chern, Jong-Shenq Guo and Chu-Pin Lo. The self-similar expanding curve for the curvature flow equation. Proc. Amer. Math. Soc. 131 (2003) 3191-3201. MR 1992860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Giuseppe Di Fazio and Pietro Zamboni. A Fefferman-Poincaré type inequality for Carnot-Carathéodory vector fields. Proc. Amer. Math. Soc. 130 (2002) 2655-2660. MR 1900873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pavol Quittner and Philippe Souplet. Global existence from single-component $L_{p}$ estimates in a semilinear reaction-diffusion system. Proc. Amer. Math. Soc. 130 (2002) 2719-2724. MR 1843418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kazuhiro Kurata. A unique continuation theorem for the Schrödinger equation with singular magnetic field. Proc. Amer. Math. Soc. 125 (1997) 853-860. MR 1363173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yonne Mi Kim. Carleman inequalities for the Dirac operator and strong unique continuation . Proc. Amer. Math. Soc. 123 (1995) 2103-2112. MR 1242093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Thomas H. Wolff. Note on counterexamples in strong unique continuation problems . Proc. Amer. Math. Soc. 114 (1992) 351-356. MR 1014648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. D. McMichael and D. M. Oberlin. Unique continuation theorems for some parabolic operators . Proc. Amer. Math. Soc. 109 (1990) 991-993. MR 1009995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Colton. Schwarz reflection principles for solutions of parabolic equations . Proc. Amer. Math. Soc. 82 (1981) 87-94. MR 603607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1